# SDR CALA2018091701931

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 90,234 hours, 15,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 82865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAV 3F-RC 4EA FLOOR PROXIMITY LIGHT FOUND DIM M33404. BATTERY PACK REPLACED AND LAV 3F-RC 4EA FLOOR PROXIMITY LT TESTED NORMAL AS PER AMM 33-51-00.
